Geometric genus is an important invariant in the classification theory for isolated singularities. In
this paper we give a complete classification of three-dimensional isolated weighted homogeneous singularities with geometric genus one. This is one of important classes of minimally elliptic singularities.
F. BAUERMax Planck Institute for Mathematics in the SciencesF. CHUNGUniversity of California, San DiegoYong LinRenmin University of ChinaYuan LiuInstitute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences
CombinatoricsGeometric Analysis and Geometric Topologymathscidoc:1804.06006
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1